# SDR USAA2014051500003

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 04343H3981
- Condition: Arced
- Location: Cockpit
- Part time: 27,421 hours, 6,539 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHX  FLT 515  EN ROUTE CUN TO PHX.  RT NR 1 WINDOW HEAT INOPERATIVE.  R & R FIRST OFFICER`S NR 1 WINDOW.  VENDOR SHOP FINDINGS, THE WINDSHIELD WAS SCRAPPED BECAUSE IT WAS UNREPAIRABLE.
